EconPapers    
Economics at your fingertips  
 

Common Fixed Point Theorems of Altman Integral Type Mappings in -Metric Spaces

Feng Gu and Hongqing Ye

Abstract and Applied Analysis, 2012, vol. 2012, 1-13

Abstract:

We introduce the concept of -weakly commuting self-mapping pairs in -metric space. Using this concept, we establish a new common fixed point theorem of Altman integral type for six self-mappings in the framework of complete -metric space. An example is provided to support our result. The results obtained in this paper differ from the recent relative results in the literature.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/630457.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/630457.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:630457

DOI: 10.1155/2012/630457

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:630457